Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Keloid

Should I take Accutane with anti-depressants?

Recommended Posts

I have been experiencing a lot of work-related stress as of late and it's getting overwhelming. Now I'm in no intention of committing any suicide but at times I do lose control of my feelings. Now I got prescribed by 2nd period of Accutane treatment last month. While I did purchase it (20mg/day), I did not consume anything yet. However, my Acne is getting severely worse and it's in parts where I could not apply cream on it. 

My psychiatrist prescribed me Escitalopram 20 mg just recently when I was having a discussion about my work-related stress. I forgot to ask whether I should take antidepressants with Accutane or not. So should I take Accutane with anti-depressants? Would it hurt my acne or my stress levels? I hear that Accutane can cause depression to worsen. 

Thank-you in advance. 

Edited by Keloid

Share this post


Link to post
Share on other sites

No, don't mix drugs.

Accutane and SSRI's can cause sexual dysfunction. Google and youtube it. I would say keep away from both of them.

Share this post


Link to post
Share on other sites

You should not be asking a medication dosage and drug interaction question on an internet forum. We are not qualified medical practitioners. You should ask your prescribing doctor. Can you ring or email your dermatologist? SSRI's most certainly did cause sexual dysfunction for me(I was on antidepressants several years ago), but that ceased once I stopped taking the antidepressant. 

Edited by ScarRight

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×